兰州大学机构库

Browse/Search Results:  1-10 of 81 Help

Selected(0)Clear Items/Page:    Sort:
EXPONENTIAL DECAY FOR QUASILINEAR PARABOLIC EQUATIONS IN ANY DIMENSION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2021
Authors:  Sun, Jian-Wen;  Kim, Seonghak
Favorite  |    Submit date:2021/12/15
   Quasilinear parabolic equations  exponential decay  maximum princi-ple  comparison principle  principal eigenvalue  super and subsolutions  
AN ALMOST PERIODIC DENGUE TRANSMISSION MODEL WITH AGE STRUCTURE AND TIME-DELAYED INPUT OF VECTOR IN A PATCHY ENVIRONMENT 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2021, 卷号: 26, 期号: 6, 页码: 3069-3096
Authors:  Feng, Jing;  Wang, Bin-Guo
Favorite  |    Submit date:2021/04/16
Almost periodic equations  basic reproduction ratio  disease-free solution  
PROPAGATION PHENOMENA FOR A CRISS-CROSS INFECTION MODEL WITH NON-DIFFUSIVE SUSCEPTIBLE POPULATION IN PERIODIC MEDIA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2021, 卷号: 26, 期号: 9, 页码: 4789-4814
Authors:  Deng, Liangliang;  Wang, Zhi-Cheng
Favorite  |    Submit date:2021/06/17
Criss-cross infectionpulsating travelling wavesspreading speedseigenvalue problemsbasic reproduction ratiouniform persistence  
A NEW OVER-PENALIZED WEAK GALERKIN METHOD. PART III: CONVECTION-DIFFUSION-REACTION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2023
Authors:  Wang, Ruiwen;  Song, Lunji;  Liu, Kaifang
Favorite  |    Submit date:2023/11/28
Convection-diffusion-reaction problem  over-penalized weak Galerkin  error estimate  convergence  
PERIODIC CURVED FRONTS IN REACTION-DIFFUSION EQUATIONS WITH IGNITION TIME-PERIODIC NONLINEARITY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022
Authors:  Zhang, Suobing;  Bu, Zhen-hui;  Wang, Zhi-cheng
Favorite  |    Submit date:2022/11/09
Reaction-diffusion equations  ignition time-periodic nonlinearity  non-planar traveling fronts  existence  uniqueness  stability  
BISTABLE TRAVELING WAVES IN A DELAYED COMPETITIVE SYSTEM 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022
Authors:  Pan, Shuxia;  Hao, Shengnan
Favorite  |    Submit date:2022/11/09
Asymptotic stability  uniqueness  comparison principle  monotone semiflow  upper and lower solutions  
UNIFIED STOCHASTIC REPRESENTATION, WELL-POSEDNESS ANALYSIS, AND REGULARITY ANALYSIS FOR THE EQUATIONS MODELING ANOMALOUS DIFFUSIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2023
Authors:  Sun, Rui;  Deng, Weihua
Favorite  |    Submit date:2023/11/28
Key words and phrases  Poisson equation  stochastic representation  well-posedness  regularity  anomalous diffusion  
AN ALMOST PERIODIC DENGUE TRANSMISSION MODEL WITH AGE STRUCTURE AND TIME-DELAYED INPUT OF VECTOR IN A PATCHY ENVIRONMENT 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2021, 卷号: 26, 期号: 6, 页码: 3069-3096
Authors:  Feng, Jing;  Wang, Bin-Guo
Favorite  |    Submit date:2023/12/01
Almost periodic equations  basic reproduction ratio  disease-free solution  
MULTI-VALUED RANDOM DYNAMICS OF STOCHASTIC WAVE EQUATIONS WITH INFINITE DELAYS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022, 卷号: 27, 期号: 10, 页码: 6147-6172
Authors:  Wang, Jingyu;  Wang, Yejuan;  Caraballo, Tomas
Favorite  |    Submit date:2022/07/01
multi-valued non-autonomous random dynamical system  stochastic delay wave equation  nonlinear damping  infinite delay  Random attractor